On spurious numerical solutions for nonlinear eigenvalue problems

Hendrik J. Kuiper

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)357-386
Number of pages30
JournalRocky Mountain Journal of Mathematics
Volume18
Issue number2
DOIs
StatePublished - Mar 1988

Fingerprint

Nonlinear Eigenvalue Problem
Numerical Solution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On spurious numerical solutions for nonlinear eigenvalue problems. / Kuiper, Hendrik J.

In: Rocky Mountain Journal of Mathematics, Vol. 18, No. 2, 03.1988, p. 357-386.

Research output: Contribution to journalArticle

@article{1a530966233e4960817f83b13f0a2d96,
title = "On spurious numerical solutions for nonlinear eigenvalue problems",
author = "Kuiper, {Hendrik J.}",
year = "1988",
month = "3",
doi = "10.1216/RMJ-1988-18-2-357",
language = "English (US)",
volume = "18",
pages = "357--386",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "2",

}

TY - JOUR

T1 - On spurious numerical solutions for nonlinear eigenvalue problems

AU - Kuiper, Hendrik J.

PY - 1988/3

Y1 - 1988/3

UR - http://www.scopus.com/inward/record.url?scp=84880667148&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84880667148&partnerID=8YFLogxK

U2 - 10.1216/RMJ-1988-18-2-357

DO - 10.1216/RMJ-1988-18-2-357

M3 - Article

VL - 18

SP - 357

EP - 386

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 2

ER -